U.S. doctors online nowAsk doctors free
Plaquemine, LA
A 30-year-old female asked:

Been taking minocyclene & spironolactone since 10/30/17. woke up at 3:00 am w/ severe itching everywhere. ?

1 doctor answer1 doctor weighed in
Dr. Douglas Berson
Allergy and Immunology 38 years experience
Stop the new drugs: You should stop both the spironolactone and the minocycline immediately and notify your physician that prescribed them. There can be many causes of itching all over but a new drug is highly suspect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 18, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.